# SDR UIEA2020092302057

- Difficulty date: September 22, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,278 hours, 18,215 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 068C565
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP, PLACED ON DEFERRAL REF DMI 134796 IAW DDG 21-61-01-02, CAT C, DUE 02 OCT. VALVE IN CLOSED POSITION. .25SEP20, LP1289762 ITEM M8: R/R ZONE TEMP CONTROLLER IAW AMM 21-611-03. OPS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 134796. ALL PLACARDS REMOVED. CW 1853Z- DISPATCH.
